skin-hair-icon

Acne are getting worse

I am taking monodox tablet and its been 3 weeks. My acne are not getting stopped and its appearing everywhere even on my nose. Should i stop taking the medicine is it not good for me.
views-icons 66 Views Bookmark this Answer
Bookmark
v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Rashmi Soni Lohiya
Dermatologist 9 yrs exp Pune
Hi, Monodox is given quite often for acne and works well. It's often seen that acne treatment is long and hence it's quite difficult to say why you are not responding to treatment. Need to probe your history regarding menstrual history, use of other products, any other medical illness, acne lesion count etc. Sometimes if one drug doesn't work another group of medicines may work. I would suggest you visit a dermatologist for further evaluation. Having said that I would suggest you keep in mind that acne and acne scars need a long term treatment spanning over months.. Dr Rashmi Soni Lohiya (DNB, DDV )
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO